A note on the discrete Aleksandrov-Bakelman maximum principle

Hung Ju Kuo*, Neil S. Trudinger

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    13 Citations (Scopus)


    In previous works, we have established discrete versions of the Aleksandrov -Bakelman maximum principle for elliptic operators, on general meshes in Euclidean space. In this paper, we prove a variant of these estimates in terms of a discrete analogue of the determinant of the coefficient matrix in the differential operator case. Our treatment depends on an interesting connection between the determinant and volumes of cells in the underlying mesh.

    Original languageEnglish
    Pages (from-to)55-64
    Number of pages10
    JournalTaiwanese Journal of Mathematics
    Issue number1
    Publication statusPublished - Mar 2000


    Dive into the research topics of 'A note on the discrete Aleksandrov-Bakelman maximum principle'. Together they form a unique fingerprint.

    Cite this